# SDR AALA20040007

- Difficulty date: January 3, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROWS 28 AND 29 INOPERATIVE.  REPLACED BATTER PACK FOR ROWS 28 AND 29. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
